# SDR CALA2021112202150

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347220922000
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABIN FLOOR STRUCTURE FRAME HAS CORROSION AT FRAME 66 -Y765 REMOVED CORROSION AT CABIN FLOOR STRUCTURE FRAME 66 -Y765 IAW SR MPLISHED BY V936054 ON WC 0018120 AT ST ENGINEERING BFM M 51-74-00. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-14-283-002 FI G 001. REMOVED AND REPLACED NEW CABIN FLOOR STRUCTURE FRAME 66 - Y765 IAW SRM 51-42-11 AND SRM 51-72-11-911-002. MAINTENANCE ACCO
